Brupro 200 mg Film-coated tablets contain the active substance ibuprofen. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) that relieve pain and lowers fever. This medicine is used for the management of mild to moderate pain such as
headache
dental pain
period pain
muscular strain
backache
to treat fever and colds and flu symptoms.
Directions For Use
Adults and children over 12 years: The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see Section 2). Swallow 2 tablets with water, then if necessary, 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Do not use in children under 12 years of age. If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Warnings and Precautions
Read patient information leaflet carefully before use.
If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.
Do not take more than 6tablets (1200mg) in 24 hours. Do not exceed the stated dose.
Do not take if: -
You have or have ever had a stomach ulcer or other digestive system disorder. -
If you are allergic to any of the ingredients or to aspirin or to any other nonsteroidal-anti-inflammatory drugs (NSAIDs).
If you suffer from heart, liver or kidney disease
Please consult your doctor before use if you are pregnant, breast feeding, elderly, asthmatic, taking other medicines or receiving regular treatment.
Please ensure you read the patient information leaflet for further detail.
Pregnancy
Do not take if you are in the last 3 months of pregnancy, You should not take during the first 6 months of pregnancy unless absolutely necessary and advised by your doctor.
Breastfeeding
Ibuprofen can pass in very small concentration into breast milk with no harmful effects to the infant. It is not necessary to interrupt breast feeding for short term treatment at the recommended dose.Speak to your doctor or pharmacist before taking this medicine if you are breast-feeding.
Contradictions
Hypersensitivity to ibuprofen or to any of the excipients in this product. Severe renal failure or hepatic failure Severe heart failure (NYHA Class IV). History of gastrointestinal bleeding or perforation related to previous NSAIDs therapy. Active, or history of recurrent peptic ulcer/haemorrhage (two or more distinct episodes of proven ulceration or bleeding or other gastrointestinal disorder). Patients with a history of hypersensitivity reactions (e.g. asthma, bronchospasm, rhinitis, angioedema or urticaria) in response to ibuprofen, aspirin or non-steroidal anti-inflammatory drugs. Use in children under 12 years of age. Last trimester of pregnancy
Always read the packaging and enclosed leaflet carefully before use.
Adults and children over 12 years: The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see Section 2). Swallow 2 tablets with water, then if necessary, 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Do not use in children under 12 years of age. If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
https://www.mccauley.ie/brupro-ibuprofen-200mg-tablets-24s?___store=mccauleys14050Brupro Ibuprofen 200mg Tablets 24s https://www.mccauley.ie/media/catalog/product/_/1/_14__2.png6.256.25EURInStock/Medicine/Medicine/Pain Relief/Healthcare/Cold And Flu/Healthcare/Pain Relief/Healthcare/Over The Counter22674268335223530472612267446<style>#html-body [data-pb-style=MG9FX2B]{justify-content:flex-start;display:flex;flex-direction:column;background-position:left top;background-size:cover;background-repeat:no-repeat;background-attachment:scroll}</style><div data-content-type="row" data-appearance="contained" data-element="main"><div data-enable-parallax="0" data-parallax-speed="0.5" data-background-images="{}" data-background-type="image" data-video-loop="true" data-video-play-only-visible="true" data-video-lazy-load="true" data-video-fallback-src="" data-element="inner" data-pb-style="MG9FX2B"><div data-content-type="text" data-appearance="default" data-element="main"><p>Brupro 200 mg Film-coated tablets contain the active substance ibuprofen. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) that relieve pain and lowers fever. This medicine is used for the management of mild to moderate pain such as</p>
<p> </p>
<ul>
<li>headache</li>
<li>dental pain</li>
<li>period pain</li>
<li>muscular strain </li>
<li>backache </li>
<li>to treat fever and colds and flu symptoms.</li>
</ul>
<p> </p>
<p><strong>Directions For Use</strong></p>
<p> </p>
<p>Adults and children over 12 years: The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see Section 2). Swallow 2 tablets with water, then if necessary, 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Do not use in children under 12 years of age. If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.</p>
<p> </p>
<p><strong>Warnings and Precautions</strong></p>
<ul>
<li>
<p>Read patient information leaflet carefully before use.</p>
</li>
<li>
<p>If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.</p>
</li>
<li>
<p>Do not take more than 6tablets (1200mg) in 24 hours. Do not exceed the stated dose. </p>
</li>
<li>
<p>Do not take if: -</p>
<ul>
<li>
<p>You have or have ever had a stomach ulcer or other digestive system disorder. -</p>
</li>
<li>
<p>If you are allergic to any of the ingredients or to aspirin or to any other nonsteroidal-anti-inflammatory drugs (NSAIDs). </p>
</li>
<li>
<p>If you suffer from heart, liver or kidney disease </p>
</li>
</ul>
</li>
<li>Please consult your doctor before use if you are pregnant, breast feeding, elderly, asthmatic, taking other medicines or receiving regular treatment.</li>
<li>Please ensure you read the patient information leaflet for further detail.</li>
</ul>
<p> </p>
<p><strong>Pregnancy</strong><br><br>Do not take if you are in the last 3 months of pregnancy, You should not take during the first 6 months of pregnancy unless absolutely necessary and advised by your<br>doctor.</p>
<p> </p>
<p><strong>Breastfeeding</strong></p>
<p><br>Ibuprofen can pass in very small concentration into breast milk with no harmful effects to the infant. It is not necessary to interrupt breast feeding for short term treatment at the recommended dose.Speak to your doctor or pharmacist before taking this medicine if you are breast-feeding.</p>
<p> </p>
<p><strong>Contradictions</strong></p>
<p> </p>
<p>Hypersensitivity to ibuprofen or to any of the excipients in this product. Severe renal failure or hepatic failure Severe heart failure (NYHA Class IV). History of gastrointestinal bleeding or perforation related to previous NSAIDs therapy. Active, or history of recurrent peptic ulcer/haemorrhage (two or more distinct episodes of proven ulceration or bleeding or other gastrointestinal disorder). Patients with a history of hypersensitivity reactions (e.g. asthma, bronchospasm, rhinitis, angioedema or urticaria) in response to ibuprofen, aspirin or non-steroidal anti-inflammatory drugs. Use in children under 12 years of age. Last trimester of pregnancy</p>
<p> </p>
<p><strong><span style="color: #242424; font-family: Calibri, sans-serif; font-size: 14.6667px;">Always read the packaging and enclosed leaflet carefully before use</span><span style="color: #242424; font-family: Calibri, sans-serif; font-size: 14.6667px;">.</span></strong></p></div></div></div>00add-to-cartBrupro